# SDR YENA2021042900294

- Difficulty date: April 24, 2021
- Submitted: April 29, 2021
- Operation: Air carrier
- Aircraft: N375JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000637
- Aircraft time: 18,904 hours, 12,724 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CRACK LOWER SKIN LH WING AT RIB 10. L=0.812"; (REF TOMX NR 00021) ACCOMPLISHED REPAIR EMBRAER SRM 57-10-01 REPAIR 54.
